# SDR CALA2017081402696

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 49,155 hours, 16,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seats 35abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 35 LEFT EMERGENCY LIGHT BROKEN.   REPLACED LIGHT ASSY IAW AMM 33-51-05.
